# SDR VTZA96468

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 0800634001
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR/IAD - FLT 6457 - DURING TAXI AT 1730 HRS ON 12-28-96, RETURNED TO GATE DUE TO SMOKE AND ARCING COMING FROM LT CABIN OVERHEAD LIGHT.  MAINTENANCE INSPECTED AND PULLED CIRCUIT BREAKER AND FERRIED AIRCRAFT TO IAD.  MAINTENANCE REMOVED AND REPLACED OVERHEAD LIGHT SOCKET AND INSPECTED WIRING.  MAINTENANCE ALSO FOUND CHAFED WIRE CAUSED BY RUBBING ON RIVET AND REPAIRED WIRE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
